Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The uniqueness class for the Cauchy problem for pseudoparabolic equations


Author: William Rundell
Journal: Proc. Amer. Math. Soc. 76 (1979), 253-257
MSC: Primary 35K30
MathSciNet review: 537083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the class of functions satisfying $ \vert u(x,t)\vert \leqslant M{e^{\alpha \vert x\vert}}$ forms a uniqueness class for the Cauchy problem for pseudoparabolic equations. The surprising fact is that, unlike the case of parabolic equations, the constant $ \alpha $ is not arbitrary but depends on the coefficients of the equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K30

Retrieve articles in all journals with MSC: 35K30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537083-3
Article copyright: © Copyright 1979 American Mathematical Society